Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Cid

Burning after 2 years

Recommended Posts

I've been on the regimen for about 2 years. I was only doing one application a day because of overdrying in the beginning. I found that one application wasn't doing enough, so I went to two just recently.

My face has been dry, but the worst part is that it is red and burning. This hardly ever happened with just one application. I haven't changed moisturizers or anything else either.

Anyone know why this is happening and what I can do about it? I could go back to one application per day, but that doesn't control my acne that well.

Oh yes, my acne is generally mild, although it will sometimes get to 'moderate'. I'm thinking of possibly just continuing with the washing/moisturizing and only using BP for spot treatment.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×